MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by glaukos and the evaluation was completed.No non conformances were found during visual inspection or functional testing of the returned inserter.However, residue was noted on the inserter sleeve and in the inserter tines.The residue had the consistency of dried viscoelastic.Further inspection of all the returned materials could not locate the stent or the reported particulate.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Based on the results of the investigation, the source of the reported particulate cannot be determined.
 
Event or Problem Description
It was reported during a left eye cataract plus trabecular micro bypass stent procedure, the surgeon observed a particulate described as a ¿small white fragment¿.Per report, the particulate appeared to come from the lumen of the stent, observed after implantation.The surgeon managed to remove part of the particulate, but some particulate remained on the stent.Subsequently, the surgeon removed the stent from the patient¿s eye intraoperatively.A back-up device was used to complete the procedure successfully.Additional information has been requested.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key9555146
Report Number2032546-2020-00001
Device Sequence Number2132768
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number114113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Date Report Sent to FDA01/01/2005